Axiomatic Potential Theory, Asymptotic Values and Elliptic Differential Operators

  1. Betancor, J.J. 1
  2. Fariña, J.C. 1
  3. Llorente, J.G. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

Journal:
Potential Analysis

ISSN: 0926-2601

Year of publication: 2000

Volume: 12

Issue: 2

Pages: 115-146

Type: Article

DOI: 10.1023/A:1008625501962 SCOPUS: 2-s2.0-0034396011 GOOGLE SCHOLAR
Data source: Scopus